# SDR WX0A2015101272939

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,896 hours, 50,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SETTING AT 24' FOR TAKEOFF, RESULTED IN GEAR WARNINGS AFTER LIFTOFF UNTIL SELECTED UP.  POSITIONED ACFT ON JACKS IAW AMM 07-11-00, SET FLAPS TO 24, GEAR DOWN THROTTLES AT IDLE, NO WARNINGS AURAL OR VISUAL NOTED.  RETRACTED LG, FLAP 24' THROTTLES AT IDLE, GEAR WARNINGS SOUNDED.  CANCELED WARNINGS WITH GEAR HORN OFF SWITCH.  POSITIONED THROTTLES FWD, RETURNED TO IDLE, GEAR WARNINGS SOUNDED.  POSITIONED THROTTLES FWD WARNINGS STOPPED.  EXTENDED GEAR, RETARDED THROTTLES, NO WARNINGS SOUNDED.  EXTENDED FLAPS TO SEVERAL POSITIONS, NO WARNINGS SOUNDED.  OPERATIONALLY CHECKED GOOD IAW AMM 32-60-00 SECTION 1 A - E.  SEE LOG PAGE 594809 FOR OTHER MX PERFORMED.  CHECKED CONTINUITY OF LT & RT THROTTLE LG WARNING SWITCHES, CHECKED GOOD, SWITCHES OPERATED NORMALLY IAW WDM 32-61-00.
